DBLP BibTeX Record 'journals/tcs/ChenLZ09'

@article{DBLP:journals/tcs/ChenLZ09,
  author    = {Lei Chen and
               Changhong Lu and
               Zhenbing Zeng},
  title     = {Hardness results and approximation algorithms for (weighted)
               paired-domination in graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {47-49},
  year      = {2009},
  pages     = {5063-5071},
  ee        = {http://dx.doi.org/10.1016/j.tcs.2009.08.004},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}